| Model Number |
3300 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for product analysis.Boston scientific performed an investigation with all available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.The investigation determined that the cause of touchscreens becoming unresponsive during use was due to the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.Various inputs can induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.
Event or Problem Description
It was reported that this integrated programmer screen was frozen, which occurred after the print at the end of the case.In addition, the programmer system detected condition that required an application exit screen.Field representative will then perform basic troubleshooting.As of this time, this programmer remains in service.No patient involvement.